# SDR CAL950182

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99763
- Make and model: Boeing 727227
- Aircraft serial: 20772
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1030
- Part time: 49,749 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .75 INCH CRACK IN FLOOR SUPPORT ANGLE U-CHANNEL AT BS 1030 ABOVE STRINGER 29R.  THE CRACK WAS STOP DRILLED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 51-40-3 AND 51-30-2.  (W)
